Strong laws for balanced triangular urns

Bose, Arup ; Dasgupta, Amites ; Maulik, Krishanu (2009) Strong laws for balanced triangular urns Journal of Applied Probability, 46 (2). pp. 571-584. ISSN 0021-9002

Full text not available from this repository.

Official URL:


Consider an urn model whose replacement matrix is triangular, has all nonnegative entries, and the row sums are all equal to 1. We obtain strong laws for the counts of balls corresponding to each color. The scalings for these laws depend on the diagonal elements of a rearranged replacement matrix. We use these strong laws to study further behavior of certain three-color urn models.

Item Type:Article
Source:Copyright of this article belongs to Applied Probability Trust.
Keywords:Urn Model; Balanced Triangular Replacement Matrix
ID Code:68700
Deposited On:05 Nov 2011 05:01
Last Modified:05 Nov 2011 05:01

Repository Staff Only: item control page